# SDR ABXA9500990

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cables
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, AFTER TAKEOFF, GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  UPLATCH CHECK INDICATED RIGHT MAIN GEAR DOOR UNLOCKED.  RECYCLED GEAR AND UNSAFE LIGHT EXTINGUISHED AFTER TEN MINUTES.  UPLATCH CHECK WAS SATISFACTORY.  CLEANED AND LUBRICATED RIGHT MAIN GEAR DOOR PROXIMITY SWITCH.  AFTER SUBSEQUENT FLIGHT, FOUND RIGHT GEAR DOOR SEQUENCE CABLES OUT OF RIG.  ADJUSTED  CABLES  IAW DC-8 MM, SYSTEM OPS CHECKED GOOD DURING GEAR SWING.
